Drift dependence of optimal trade execution strategies under transient price impact

Lorenz, Christopher ; Schied, Alexander

DOI: https://doi.org/10.1007/s00780-013-0211-x
URL: http://link.springer.com/article/10.1007%2Fs00780-...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Finance and Stochastics
Volume: 17
Issue number: 4
Page range: 743-770
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0949-2984 , 1432-1122
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item